MAUDE Adverse Event Report: IMMUCOR, INC. GAMMA-CLONE ANTI-S; ANTI-S BLOOD GROUPING REAGENT

IMMUCOR, INC. GAMMA-CLONE ANTI-S; ANTI-S BLOOD GROUPING REAGENT
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2018, immucor tested gamma-clone anti-s lot 625014 with selected cells from panocell-20 lot 44367.Four s positive and 4 s negative cells were selected.All cells resulted as expected.Controls and retention product performed as expected.On (b)(4)2018, immucor tested gamma-clone anti-s lot 625014 with the returned sample (b)(6).Controls performed as expected and the returned sample resulted negative.On (b)(4) 2018 immucor notified the customer of the following that: "we received sample for investigation.We tested our retention product and your returned sample.The following is a summary of our product investigation laboratory's findings.We tested the returned sample (b)(6) with retention anti-s lot 625014.Controls performed as expected and the returned sample resulted negative.We reproduced your report.The sample submitted is from a patient with sickle cell disease and most likely from african-american decent.Dna information you supplied does not state if the s antigen presents as a variant form of normal s antigens.Therefore by serology, this s antigen may or may not react with some examples of commercial anti-s antisera due to different clones where the antisera are derived.Immucor anti-s monoclonal gammaclone is manufactured from a different clone than bio-rad anti-s.This could account for the unexpected reactivity you observed.Our investigation did not identify a product deficiency, retention products performed as expected." the internal immucor document number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported a typing discrepancy for little s on a patient sample when using gamma-clone anti-s blood grouping reagent.

Brand Name
GAMMA-CLONE ANTI-S
Common Device Name
ANTI-S BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8243856
Report Number1034569-2019-00009
Device Sequence Number11292765
Product Code KSZ
UDI-Device Identifier10888234002215
UDI-Public10888234002215
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125492/0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/20/2020
Device Catalogue Number0066813
Device Lot Number625014
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1